+ Reply to Thread
Results 1 to 3 of 3

Thread: Weight gain




  1. #1
    Unregistered
    Guest

    Weight gain

    Hello I took Narasimha rasayana for 2 months for immunity purpose. but it caused me weight gain. I have stopped taking it. Will the weight reduce and in how much time . Please answer adap. Also any recommendation to reduce.

  2. #2
    Pharmascience Health Gainer for Weight gain
    Mens need many calorie requirements that many men have proves to be incredibly trying Pharmascience health gainer a weight gainer makes this far easier. If you consider the fact that there are weight gainers available that pack in over a thousand calories per shake .
    For more visit
    .................................................. ............
    PHARMASCIENCE THE INDIAN AYURVEDA

  3. #3
    In your case,the weight gain is a healthy weight gain. Yes the weight will reduce, so no need to worry.


Share Ayurveda Forum